Genexa Kids' Allergy Syrup
Genexa Kids’ Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don’t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don’t. It’s real medicine, made clean.
- Helps alleviate common allergy symptoms so your little ones (ages 6+) can get back to playing
- Our medicine is junk-free, with no artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens
- Certified gluten-free, vegan, and non-GMO
- Flavored with real organic agave syrup
- Gentle on little tummies
Ratings and Reviews
Pick ‘n Save is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.62(2484)5(1796)4(500)3(147)2(25)1(16)